Sufficient condition for magnetohydrodynamic stability against axially symmetric perturbations

D. Dobrott, M. S. Chu

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

A less stringent sufficient condition than that previously given is obtained for magnetohydrodynamic stability against arbitrary fluid displacements which vary in the cross-sectional plane of an axially symmetric equilibrium. An example illustrates the use of the new condition.

Original languageEnglish
Pages (from-to)1371-1372
Number of pages2
JournalPhysics of Fluids
Volume16
Issue number8
DOIs
Publication statusPublished - 1973

All Science Journal Classification (ASJC) codes

  • Computational Mechanics
  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering
  • Fluid Flow and Transfer Processes

Fingerprint

Dive into the research topics of 'Sufficient condition for magnetohydrodynamic stability against axially symmetric perturbations'. Together they form a unique fingerprint.

Cite this